# SDR MWEA99888

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 995821437
- Condition: Corroded
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE PIT FLOORBEAM SUPPORT AT STATION 897, LONGERON 24 LEFT, HAS CORROSION.  MAINTENANCE FITTED AND INSTALLED NEW FLOORBEAM SUPPORT.
